# SDR C2XA03BT108

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 4,542 hours, 3,535 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 4249
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2255, CREW REPORTED LANDING GEAR AIR/GROUND FAILURE.  MAINTENANCE REMOVED AND REPLACED LGEU IAW EMB145 MM 32-32-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
